# SDR 96FDEA00897

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Act Bracket
- Part number: 651626942
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0089 AND NR 002, NR 2 K-FLAP ACTUATOR AFT I/B MOUNT IS CRACKED AT UPPER FWD CORNER.  ****S/D ****** COMING.  REMOVED AND REPLACED NR 2 K-FLAP ACTUATOR APT I/B MOUNT IAW FEDEX SRM 51-10-1 AND 51-30-2.
